# SDR CALA2018071001587

- Difficulty date: June 25, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 78,129 hours, 29,974 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323038620001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FRAME 29 BETWEEN STRINGER 40 AND STRINGER 41 LEFT CORRODED SHEAR TIE. BLENDED CORROSION ON SHEAR TIE FR29 STR40-41L NOMINAL THICKNESS .055" MATERIAL LOSS .006" REMAINING MATERIAL .040" ALLOWABLE LOSS .004", FOUND TO BE OUT OF LIMITS IAW SM ASNA3042. REMOVED AND REPLACED SHEAR TIE IAW SRM 51-72-11.
